# SDR SIMA20160929001

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 30,479 hours, 25,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2, FOUND EMERGENCY LIGHT STRIP FROM ROW 3A TO 7A VERY DIM.  R&R DC/AC INVERTER NR 2 IAW AMM 33-50-11.  OPS CHECK GOOD.
